MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORP CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES CORP CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826850
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A nurse reported a cerelink sensor (id 826850) was implanted in a 54-year-old male patient who had experienced a hemorrhagic stroke involving the basal ganglia.On august 16, while the bedside nurse was repositioning the patient to change the linens, the cerelink monitor began alarming.The error code displayed was: ¿sensor or extension cable failure! disconnect and replace cable or sensor.¿ the nurse followed standard troubleshooting procedures.She confirmed that the ekg lead was intact and secure, though she replaced it as a precaution.She then powered off the monitor and rebooted it three times, but the same error code continued to appear.She checked the connection between the icp extension cable and the microsensor, which was secure.Despite replacing the icp extension cable, the error persisted, and the alarm continued to sound.The sensor was originally implanted on (b)(6) 2025, and removed on august 16, 2025.The patient did not exhibit any signs or symptoms related to the device issue.As of the latest update, the patient remains in critical but stable condition following the basal ganglia bleed.Additional information: implant location: "tunneled - parenchyma" was the integra/codman icp monitor connected to a patient monitor: "yes" was the patient lead always connected: "yes" description of the failure: "patient was being turning having their sheets changed.Alarm went off and error code, ¿sensor or extension cable failure!¿ disconnect and replace cable or sensor.¿.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink sensor (id 826850) was returned for evaluation.Device history records - the product code 826850 with lot 7365394 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - catheter stretched 24.9 to 26.9 cm from connector end and internal wires broken.Catheter crimped 5.9, 16.8 and 24.4 cm from distal tip.Icp express: no transducer detected; cerelink monitor: sensor or extension cable failure.No further testing possible.Root cause analysis: the issue of the complaint was confirmed.The possible root cause for this issue reported by the customer could be due to design of icp probe is not robust, and integrity breaks down over time can also be due to mishandling of the catheter.
 
Event or Problem Description
N/a.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORP
1100 campus drive
1100 campus drive
princeton NJ 08540
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORP
1100 campus drive
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22977789
Report Number3013886523-2025-00232
Device Sequence Number15747425
Product Code GWM
UDI-Device Identifier10381780520689
UDI-Public(01)10381780520689(17)280131(10)7365394
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number826850
Device Lot Number7365394
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERELINK MONITOR; ICP EXPRESS CABLE (ID 826845)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite